How do lifestyle factors and exposure to environmental substances affect our cancer risk?
Page 1 of 1
by llanimiller - May 15, 2012
My dad has extended stage SCLC and has started to sleep more in the past 3 days or so approx 22 hours, should we wake him up for his pain meds? When we wake him up he is very confused and half of the medicine runs out of his mouth and he cant swallow the pills. We are scared that he will wake up all of the sudden in a lot of pain. When it comes close to the normal time that we would give his meds, he frowns constantly but doesn’t wake up.
Your advice would be appreciated
by llanimiller - April 03, 2012
Has anyone experienced any sleep / wake disturbances? Any adivce?
by llanimiller - April 02, 2012
My dad was diagnosed with Stage IV Small Cell Lung Cancer about a year ago, he has received six cycles of Chemo (Taxol and Carbosin). His last chemo was in August 2011. His Oncologist said that he cannot go for chemo again because the previous chemo didn’t work and he is also too weak. I don’t know what to do now, It just feels as if I need to do something more.
by llanimiller - March 12, 2012
Thank you so much for taking the time to reply. He also takes Serenace and according to the Hospice nurse it could be either the Morphine, the Seranace or the cancer might have spread to his brain as he also gets a bit confused and is off balance.
All the best to you!!
Kind Regards, Llani
by llanimiller - March 06, 2012
Will definately keep you and your family in my prayers.
My dad currently takes 50mg/ml morphine 4 x per day. Since he started taking it the pain is under control but he falls asleep every few seconds for about a minute wakes up and then falls asleep again, whilst he is eating, walking, talking etc. He is also extremely restless.
I was wondering if this could be the morphine - has anyone had similar symptoms when using this dosage?
by llanimiller - December 09, 2011
Has anyone used or know about using Methotrexate for lung cancer? We asked our Doctor about Tarceva but our Healthcare plan does not cover it and it is extremely expensive in South Africa as I am sure in other countries as well.
by llanimiller - December 01, 2011
Did they ever find out what caused the pain? My father also has sever stomach pain, his doctor also prescribed morphine but doesnt know what is causing the pain. We want to ask his Oncologist about using Tarceva, would you recommend it?
We care about your feedback. Let us know how we can improve your CancerCompass experience.